# SDR USAA2009091292493

- Difficulty date: August 19, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - INTERGRANULAR CORROSION ON SILL ASSEMBLY INNER CHORD BETWEEN BS 947 TO BS 1006, LBL 48.  REPLACED SILL ASSEMBLY INNER CHORD BETWEEN BS 947 TO BS 1006, LBL 48 IAW SRM 51-40-02.
